posted on Aug, 30 2005 @ 08:57 AM
Originally posted by I_s_i_s
. An hour later he pops a Phenagen(Anyone have any info on that?). Yesterday all day he had tummy vibrations, and slight pain every couple of hours.
The symptoms seemed to taper off yet his dad gave him Septrin! When I asked why, the answer I get is "maybe I have a viral infection"
Erm...why would he take an antibiotic (Septrin) for a viral infection?!
is commonly used to treat nausea (amongst other things), but it's not
something I'd really recommend popping every time you feel a bit queasy...it does
have side effects (though I've had to take it for motion
sickness - yes, even as an adult
- and it just makes me drowsy).
As for his stomach complaint - no idea. Did he eat something iffy? It could be any number of things; to be honest I wouldn't worry too much
unless he has protracted vomiting or diarrhea, or a fever. Sometimes vomiting is the body's best way of getting rid of something nasty, you know?